# SDR AALA201509249020

- Difficulty date: August 22, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 56,546 hours, 24,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043207
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, SILL AT STRINGER 23R IS CORRODED AT FRAME 68 + 1 INCH.  R & R SILL IAW SRM 51-72-11, 51-42-11 & DWG D53480009.
